# SDR USAA2014100100005

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 46,104 hours, 16,925 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 971600
- Part serial: MX632593
- Condition: Unserviceable
- Location: Hydraulic Sys
- Part time: 46,952 hours, 17,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYS YELLOW OVERHEAT EN ROUTE.  DECLARED AN EMER INBD TO INSURE PRIORITY HANDLING.  FLIGHT LANDED WITHOUT INCIDENT.  TROUBLE SHOT IAW TSM 29-13-00-810-802-A & TSM 29-23-00-810-801-A.  R & R PTU.  R & R RELAY 3816G, 6MJ2, 3811GX & SYS PRESS SWITCH 3151GN & 1151GN.  REPLACED LOW PRESS FILTER.  SYS OPERATIONS CHECKED NORMAL IAW AMM 29-23-41-400-001-A.
